RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2007, Volume 27, Pages 41–46 (Mi ljm38)  

Riemannian structures on higher order frame bundles over Riemannian manifolds

J. Kureka, W. M. Mikulskib

a Institute of Mathematics, Maria Curie-Sklodowska University
b Jagiellonian University

Abstract: We describe all $\mathcal Mf_m$-natural operators $A\colon\mathcal Riem\to\mathcal Riem P^r$ transforming Riemannian structures $g$ on $m$-dimensional manifolds $M$ into Riemannian structures $A(g)$ on the $r$-th order frame bundle $P^rM=invJ_0^r(\mathbf R^m, M)$ over $M$.

Keywords: Riemannian structure, higher order frame bundle, natural operator.

Full text: PDF file (104 kB)
References: PDF file   HTML file

Bibliographic databases:
Submitted by: М. А. Малахальцев
Received: 13.08.2007
Language:

Citation: J. Kurek, W. M. Mikulski, “Riemannian structures on higher order frame bundles over Riemannian manifolds”, Lobachevskii J. Math., 27 (2007), 41–46

Citation in format AMSBIB
\Bibitem{KurMik07}
\by J.~Kurek, W.~M.~Mikulski
\paper Riemannian structures on higher order frame bundles over Riemannian manifolds
\jour Lobachevskii J. Math.
\yr 2007
\vol 27
\pages 41--46
\mathnet{http://mi.mathnet.ru/ljm38}
\zmath{https://zbmath.org/?q=an:1132.58003}


Linking options:
  • http://mi.mathnet.ru/eng/ljm38
  • http://mi.mathnet.ru/eng/ljm/v27/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:311
    Full text:121
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020